# SDR HALA20250609167

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 21,710 hours, 4,501 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,609 hours, 3,207 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Rod
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMB OUT ECAM ENG 1 BLEED RESET PER MOC. RETURN TO HNL. FOUND #1 ENG FAV ACTUATOR ROD DAMAGED @ FAV LEVER ARM. REPLACED FAV ACTUATOR ROD AND BOLT PER AMM 36-11-54. COND/SECURITY/OPS CHK OK. A/C OK FOR SVC.
